# SDR DLM11001076

- Difficulty date: June 1, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 19,640 hours, 2,970 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 3101363901
- Condition: Failed
- Location: Ac Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AUTOSLAT FAIL NR 3 OIL PRESS INVALID AND NR 3 HYD QTY INVALID ANNUNCIATED.  FOUND TRANSFORMER T1-33 FAILED.  SWAPPED WITH AFT CARGO LOADNG TRANSFORMER T1-187, NBR 3 28VAC BUS OPS NORMAL.  NOTE:  C/B WAS POPPED NR 3 XFER BUS.
